# SDR CALA2009021800099

- Difficulty date: February 18, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 36,922 hours, 5,616 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 141T483548
- Part serial: UNIT799
- Condition: Dirty
- Location: Sliding Window
- Part time: 34,788 hours, 5,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXCRUCIATINGLY LOUD, VERY HIGH PITCHED, SQUEAL BEGAN WHILE CLIMBING THROUGH 25000 FT TO 37000 FT LEVEL-OFF.  TRIED SEVERAL FIXES NOTHING WORKED.  ON RETURN TO AIRPORT, NOISE SLOWLY DIMINISHED BELOW 10000 FT AND STOPPED AT 8600 FT.  THOROUGHLY CLEANED R1 WINDOW SEAL AND FRAME, REMOVED DC 4 FROM WINDOW FRAME AND PERFORMED INSIDE AND OUTSIDE PRESSURE LEAK CHECKS IAW AMM 05-51-24.  ALL TESTS PASSED.  NO CABIN PRESSURE LEAKAGE NOTED.
